# SDR CA970904003

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft Bolts
- Part number: 85750362103
- Condition: Corroded
- Location: Left Wing Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT WING INNER AND OUTER FLAP CARRIAGE SHAFT BOLTS FOUND INTERNALLY CORRODED. COMPANY PROGRAM SET UP TO INSPECT FLEET
